# SDR MALA975841

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126071
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXIT LIGHT AT ROW 4 INOP.  MAINTENANCE REPLACED EXIT SIGN, ALL CHECKS GOOD.
